# SDR 2024F00254

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 14,601 hours, 9,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 80 HOLES WERE OVERSIZED DURING HI-LOCK REMOVAL ON THE BELLY FAIRING. 40 OVERSIZED HOLES AT LWS 37 AND 40 OVERSIZED HOLES AT RWS 37. REPAIR WAS ACCOMPLISHED IAW AQRD ENGINEERING REPAIR ORDER ERO-981793 AND CESSNA 680 SRM 51-40-03.
